# SDR ABXR2011052800034

- Difficulty date: May 28, 2011
- Submitted: May 28, 2011
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAILSAFE STRAP CRACKED.  REPLACED FAILSAFE STRAP IAW REA 46868REA09.
